# SDR 98ZZZX4245

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88LT
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0835
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 08220305
- Condition: Corroded
- Location: Lt Wing
- Part time: 2,663 hours
- Component: 08220441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, STRING IN LEFT WING UPPER SKIN NACELLE AREA STA 80.0L WAS FOUND WITH EXFOLIATION CORROSION.  INBOARD 8 INCHES OF STRINGER WAS REPLACED.
